# SDR SIMA0913

- Difficulty date: March 31, 2000
- Submitted: May 25, 2000
- Operation: Air carrier
- Aircraft: N614AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145086
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Corroded
- Location: Overwing
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ORD - FLT 4022 - RIGHT AND LEFT EMERGENCY OVERWING EXIT LIGHTS INOPERATIVE.  FOUND CORROSION ON LIGHT ASSY AND BULBS.  CLEANED LIGHTS ASSY AND REMOVED AND REPLACED BULBS.  OPS CHECK GOOD.  (M)
